Mathematics: Page 77: International Journal of Science and Research (IJSR)
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

International Journal of Science and Research (IJSR)

Mathematics

Downloads: 121 | Views: 743

Mathematics, Nigeria, Volume 4 Issue 12, December 2015

Pages: 1581 - 1584

Adomian Decomposition Method for Bernoulli Differential Equations

E. U. Agom | F. O. Ogunfiditimi

Downloads: 121 | Views: 647

Mathematics, India, Volume 5 Issue 1, January 2016

Pages: 1513 - 1515

On Generalized Semi-I-Open Sets

H. K. Tripathi | J. K. Maira

Downloads: 121 | Views: 899

Mathematics, India, Volume 5 Issue 1, January 2016

Pages: 1986 - 1990

An Analysis of Queueing Model with a Multiple System Governed by a Quasi-Birth Death Process and PH Service and PH Repair

M. Reni Sagaya Raj | B. Chandrasekar

Downloads: 121 | Views: 954

Mathematics, Nigeria, Volume 5 Issue 3, March 2016

Pages: 1442 - 1445

On the Character and Conjugacy Classes of C3v Point Group Using Block Diagonal Matrix

David Terna Achaku | Moses Anayo Mbah | Peter Vanenchii Ayoo

Downloads: 121 | Views: 678

Mathematics, India, Volume 5 Issue 10, October 2016

Pages: 1276 - 1282

K-Even Sequential Harmonious Labeling of Some Cycle Related Graphs

B. Gayathri | D. Muthuramakrishnan

Downloads: 121 | Views: 784

Mathematics, Iraq, Volume 6 Issue 2, February 2017

Pages: 1989 - 1993

On the ?b-Separation Axioms

Raad Aziz Hussain | Zain AL-abdeen Abbas Nasser

Downloads: 121 | Views: 850

Mathematics, India, Volume 6 Issue 4, April 2017

Pages: 1317 - 1321

A Finite Capacity Single Server Markovian Queueing System with Discouraged Arrivals and Retention of Reneged Customers with Controllable Arrival Rates

Premalatha.S | Thiagarajan.M

Downloads: 121 | Views: 763

Mathematics, Iraq, Volume 6 Issue 7, July 2017

Pages: 1083 - 1085

Fixed Point Theorems for Fuzzy Mappings on Closed Subset of Hilbert Spaces for Rational Expression

Buthainah A. A. Ahmed | Manar Falih Dheyab

Downloads: 121 | Views: 807

Mathematics, India, Volume 6 Issue 10, October 2017

Pages: 1812 - 1817

Regular Generalized Closed Sets in Grill Topological Spaces

P. Thenmozhi | M. Kaleeswari | N. Maheswari

Downloads: 121 | Views: 864

Mathematics, Iraq, Volume 6 Issue 10, October 2017

Pages: 1827 - 1835

Some New Results about the Convergence of Fuzzy Measurable Functions Sequence on Fuzzy Measure on Fuzzy Sets

Noori F. Al-Mayahi | Karrar S. Hamzah

Top

Confirm Your Share

Enter your details so IJSR can confirm this sharing activity.

Your details are used to validate this share and protect the award process from duplicate or false activity.